Journal of Inequalities and Applications
Volume 2005 (2005), Issue 2, Pages 189-205
Multiple solutions for impulsive semilinear functional and neutral functional differential equations in Hilbert space
1Laboratoire de Mathématiques, Université de Sidi Bel Abbès, BP 89, Sidi Bel Abbès 22000, Algeria
2Department of Mathematics, Baylor University, Waco, TX 76798-7328, USA
3Department of Mathematics, University of Ioannina, Ioannina 45110, Greece
Received 1 April 2003; Revised 30 April 2003
Copyright © 2005 M. Benchohra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The well-known Krasnoselskii twin fixed point theorem is used to investigate the existence of mild solutions for first- and second-order impulsive semilinear functional and neutral functional differential equations in Hilbert spaces.